# SDR AALA202406106669

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 34,107 hours, 146,678 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 10479
- Condition: Odor
- Location: Recirculation
- Part time: 11,287 hours, 5,352 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: VERY STRONG "DIRTY SOCK" SMELL ON DESCENT. REPLACED THE LEFT HAND RECIRCULATION FAN. NO ADDTIONAL SMELL NOTED. PER AMM 21-25-02.
